# SDR UALA2011090504779

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 80,277 hours, 12,881 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN ON THE GROUND.  REPLACED GEN OIL PRESSURE DIFFERENTIAL SWITCH PER MM, OPS NORMAL.
